# SDR SIMA200534501

- Difficulty date: December 8, 2005
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Engine: Allsn AE3007A
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Charger
- Part number: 11049
- Part serial: 15199
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISC FLOOR PROXIMITY LIGHTS COME ON BY THEMSELVES AND WOULD NOT EXTINGUISH.  REPLACED NR 3 BATTERY CHARGER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (K)
